# SDR MASA2012021434421

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 23,491 hours, 16,324 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130532
- Part serial: 10047
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER MID FIXED LEADING EDGE IS CHAFED APPROX 5.0" LONG X 0.400"  WIDE X 0.008" DEEP.  REPAIRED RIGHT AILERON LOWER MID FIXED LEADING EDGE SKIN IAW BOMBARDIER, INC.  REPAIR ENGINEERING ORDER  (REO) # 670-57-61-177, REV., DATED 2012-02-02.
